# SDR GTIA2017022401807

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 39,205 hours, 18,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT MEGAPHONE IS INOPERATIVE.  REMOVED AND REPLACED AFT GALLEY MEGAPHONE ASSY DRAWING NK319-132EQ. OPS CHECKED GOOD.
